# SDR R61A201509040640

- Difficulty date: September 4, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT FWD CARGO DOOR CUTOUT LOWER BEAM CENTER SEAL REST IS CORRODED.  MX R & R  FWD CARGO DOOR CUTOUT LOWER BEAM CENTER SEAL REST IAW SRM 51-40-02, 51-41-01. PN 170-66804-401, SEAL REST.
